The general Neville-Aitken-algorithm and some applications
- authored by
- G. Mühlbach
- Abstract
In this note we will present the most general linear form of a Neville-Aitken-algorithm for interpolation of functions by linear combinations of functions forming a Čebyšev-system. Some applications are given. Expecially we will give simple new proofs of the recurrence formula for generalized divided differences [5] and of the author's generalization of the classical Neville-Aitkena-algorithm[8]applying to complete Čebyšev-systems. Another application of the general Neville-Aitken-algorithm deals with systems of linear equations. Also a numerical example is given.
- Organisation(s)
-
Institute of Applied Mathematics
- Type
- Article
- Journal
- Numerische Mathematik
- Volume
- 31
- Pages
- 97-110
- No. of pages
- 14
- ISSN
- 0029-599X
- Publication date
- 03.1978
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- Computational Mathematics, Applied Mathematics
- Electronic version(s)
-
https://doi.org/10.1007/BF01396017 (Access:
Closed)